EESD Special Day Class (SDC)					180 Instructional Minutes
Kinder and Intensive Support Program (ISP)					
Preschool Student					
Schedule:	Monday	Tuesday	Wednesday	Thursday	Friday
8:00 AM - 8:30 AM	Staggered Arrival	Staggered Arrival		Staggered Arrival	Staggered Arrival
8:30 AM - 9:00 AM (30 Minutes)	Morning Meeting	Morning Meeting	Morning Meeting	Morning Meeting	Morning Meeting
9:00 AM-9:30 AM (30 Minutes)	Language Arts	Language Arts	Language Arts: Small Group Instruction and Independent Work	Language Arts	Language Arts
9:30 AM-10:00 AM	Break	Break	Break	Break	Break
10:00 AM- 10:30 AM (30 Minutes)	Math	Math	Math: Independent Practice	Math	Math
10:30 AM - 11:00 AM (30 MInutes)	Content: Science Social Studies	Content: Science Social Studies	Science/Social Studies: Independent Work	Content: Science Social Studies	Content: Science Social Studies
11:00 AM - 12:30 PM	Staggered Dismissal and Grab and Go	Staggered Dismissal and Grab and Go	Lunch and Exercise Break	Staggered Dismissal and Grab and Go	Staggered Dismissal and Grab and Go
12:30 PM - 1:30 PM (60 MInutes)	Distance Learning: Asynchronous Learning & Small Groups	Distance Learning: Asynchronous Learning & Small Groups	Assigned Independent Work	Distance Learning: Asynchronous Learning & Small Groups	Distance Learning: Asynchronous Learning & Small Groups

04/01/21